SO SAD!! See What Happened To This Young Boy After Taking Overdose Of Tramadol (Watch Video)

Drug is killing Nigerian youths daily 😢😢

Yes! The country is hard, the frustration level is high but abusing of drugs is not the way forward.

A young man just lose his life after he had Seizure after taking an overdose of Tramadol 😢😢

All efforts by his friends to revive him proved abortive.

Watch the Video below:-

View this post on Instagram

😭😭😭😭😭 Our Youths are dying… Say No To Drugs

A post shared by Naijaloaded (@naijaloadedcomng) on

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s